# SDR IXXA07SMN110S

- Difficulty date: February 23, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER LOWER PANEL HAS CORROSION, STATION XE 221.000 AND XE 272.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-8 PAGES 17 AND 18, DC8 SRM 55-2-0 PAGE 12, DC8 SRM 55-1-0 PAGE 1, DC8 SRM 51-1-21,DC8 SR 55-3-1 FIGURE 1 SHEET 1 AND 2 ITEM "S"AND "T", DC8 SRM 51-1-9 TR NUMBER 51-142 DATED 04-05-06, DC8 SRM 51-18B, AND DC8 SRM 51-1-11.
